# SDR RJEF20170825001

- Difficulty date: August 23, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N937TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000221
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL, THE PILOT REPORTED, CABIN TEMPERATURE HOT. FLT CTRL NO DISPATCH MESSAGE.  MAINTENANCE PERFORMED FAULT ANALYSIS IAW FIM 21-51-00-810-824-A, TESTED THE ADD HEAT VALVE IAW AMM 45-45-00-970-805-A, OBTANING NORMAL RESULTS.  PERFORMED FAULT ANALYSIS IAW FIM 27-03-00-810-91Y-A, REPLACED THE P-ACE 3 IAW AMM 27-03-03/400,  PERFORMED THE FLIGHT CONTROL RETURN TO SERVICE TEST IAW AMM 27-00-00-070-801-A OBTAINING NORMAL RESULTS. AFTER THOSE MAINTENANCE ACTIONS THE AIRCRAFT WAS RETURNED TO SERVICE
